# SDR ASAA0540703

- Difficulty date: December 5, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FORWARD CARGO FRAME SHEAR TIE.  REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE IAW B737-400 SRM 53-00-07.  (M)
